Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Having white spots on nail. Taking multivitamins, zinc, calcium, and b vitamins. No improvement. Suggest the alternative treatment?

User rating for this question
Answered by

Practicing since : 2010
Answered : 5786 Questions

I have always got withe spots on my nails, but is beginning to bother me, and it on all the fingers! I have been told by a doctor and a dermatologist that it was not harmful and there was nothing to. I take multivitamins, zink, calcium, and b vitamins for over a year but nothing its helping, as soon as knock my nails (not hard) on something the withe spot will appear on the nail. the only thing that will make it stop is clear nail polish it seems to be working. But I hope there is a other way to make it stop..
Posted Sun, 18 Aug 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 19 minutes later
Thanks for the query,

These lines are mainly due to vitamin deficiency,
Another thing is defect in differentiation of cells of nail.

Your doctor was totally correct in saying that it is harmless.
Even then if you want treatment, you can try capsule acitretin.
XXXXXXX your dermatologist and discuss regarding this.

I cannot ascertain you result but it might help you.

Let me know if you have any other doubts.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor